# SDR RAIA0009011

- Difficulty date: September 10, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 5,629 hours, 4,502 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32153581
- Condition: Failed
- Location: Lt Engine
- Part time: 5,629 hours, 4,502 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7603-STL - LEFT ENGINE HANGS AT 24 PERCENT DURING START.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE START VALVE.
